# SDR ASMF201211013

- Difficulty date: November 21, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N857AM
- Make and model: Boeing 737752
- Aircraft serial: 33793
- Aircraft time: 26,446 hours, 14,196 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A21013
- Part serial: 3335
- Condition: Leaking
- Location: Rt Mlg
- Part time: 26,446 hours, 14,196 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A HYD LEAK IN THE RT MLG RETRACT ACTUATOR.  AIRCRAFT WAS SENT TO THE HANGAR AND MX PERSONNEL REPLACED THE RT MLG RETRACT ACTUATOR IAW MM 32-32-11, TESTED CORRECT.
